Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum
Sign in to follow this  
Aspiepj

Severe disequilibrium and motion sickness

Recommended Posts

Hello everyone,

Two months ago I took LSD for the first time. I started with 2 tabs, which didn’t have much of an effect. Maybe mild Asperger’s had something to do with it. Then, two days later I ended up taking 4 tabs, goaded on by a friend. Really foolish, I know. I’d tried weed beforehand. 

During the trip, things were wavy and breathing and colours were very bright, but I didn’t experience ‘ego death’ or weird visuals.

A few days later, when the mild hallucinations and brightness didn’t go away I completely freaked out and tried several times to strangle myself with a rope, almost suffocating on one ocassion.

I still have visuals (like the edges of the room twitch, wavey lines, brightness) and disequilibrium, which is so bad to the point that I can barely leave the couch. Watching TV is hard because of motion sickness (shaky cameras), so I sit on the couch all day reading on my phone. I feel like a prisoner. 

I’ve started taking lamictal (25mg titrating up to 100mg). 

Has anyone else experienced this? Did it go away? 

Thank you for your feedback.

Share this post


Link to post
Share on other sites

I get a feeling of being off balance, which I think is part of the dp/dr... I don;t feel attached to my body, so controlling my body is harder to do.

I assume you are seeing a doctor, so maybe they can do some tests. It could be non hppd related and just coincidence?

Share this post


Link to post
Share on other sites

Thanks, Jay. Didn’t occur to me it could be dp/dr related. Going to see a neurologist and have started  Stemetil in case it’s inner ear. Going to mention rTMS to the neuro too; my head feels like it’s either being jerked around or swimming. 

Share this post


Link to post
Share on other sites

Yea, that swimming feeling is very much something I get too. I've always associated it with dpdr, but it could be something physical, or both. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×

Important Information

By using this site, you agree to our Terms of Use.